×

Found 52 Documents (Results 1–52)

100
MathJax

Ergodic properties of flows of classes of positive binary quadratic forms in Gaussian genera. (English. Russian original) Zbl 0927.11017

J. Math. Sci., New York 95, No. 2, 2136-2143 (1999); translation from Zap. Nauchn. Semin. POMI 236, 149-161 (1997).
MSC:  11E16 37A45
PDF BibTeX XML Cite
Full Text: DOI

On the number of classes of Gaussian genus whose arithmetic minimum is divisible by the square of a given odd number. (English. Russian original) Zbl 0828.11021

Math. Notes 55, No. 2, 185-192 (1994); erratum ibid. 55, No. 4, 435 (1994); translation from Mat. Zametki 55, No. 2, 118-127 (1994).
MSC:  11E41
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Biographic Reference